Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Periodicity and indecomposability

Author: W. T. Ingram
Journal: Proc. Amer. Math. Soc. 123 (1995), 1907-1916
MSC: Primary 58F08; Secondary 54H20, 58F03, 58F20
MathSciNet review: 1283553
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we characterize the existence of periodic points of odd period greater than one for unimodal mappings of an interval onto itself. The interesting juxtaposition of this condition with the occurrence in inverse limits of the well-known Brouwer-Janiszewski-Knaster continuum is explored. Also obtained is a characterization of indecomposability of certain inverse limits using a single unimodal bonding map.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F08, 54H20, 58F03, 58F20

Retrieve articles in all journals with MSC: 58F08, 54H20, 58F03, 58F20

Additional Information

PII: S 0002-9939(1995)1283553-1
Keywords: Periodic point, indecomposable continuum, unimodal mapping, inverse limit
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia